# SDR C2XA11IA093

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 23,081 hours, 12,422 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2845
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 12,038 hours, 22,328 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 5982, THE CREW REPORTED A BLEED ONE OVERTEMP ON CLIMBOUT OF DEN.  THE AIRCRAFT DIVERTED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE PRECOOLER, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
